# SDR A6WA202207308297

- Difficulty date: July 30, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7854
- Aircraft time: 39,910 hours, 39,007 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Part number: 601R1430310
- Part serial: NSN
- Condition: Chafed
- Location: Ws 98.509+7"
- Part time: 39,910 hours, 39,007 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H IB FLAP VANE L/E PN:601R14303-10 AT WS 98.509+7" HAS CHAFE DAMAGE MEASURING 1.90"L X .650"W X .016"D. EVALUATED DAMAGE AND FOUND NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 57-52-00 REV 39. *********AIRCRAFT REMOVED FROM SERVICE*************************** VERIFIED A SMOOTH BLEND WITH REMAINING THICKNESS OF .034" WITH ORIGINAL THICKNESS OF  .050" 2024-T3 IAW ASAP EA AWAC-CRJ257-01870 REV A DATED 08/23/2022. HFEC INSPECTION ACCOMPLISHED AT BLEND AREA WITH NO INDICATIONS IAW CRJ200 NDT MANUAL PART 1 51-20-06 REV 43. ENSURED AERODYNAMIC SMOOTHNESS AT BLEND AREA IAW CRJ200 SRM 51-21-16 REV 39. RESTORED PROTECTIVE/DECORATIVE FINISH AT BLEND AREA IAW CRJ200 SRM 51-21-16 REV 39. ALL WORK PERFORMED WITHIN ALLOWABLE LIMITS IAW ASAP EA  #AWAC-CRJ257-01870 REV A DATED 08/23/2022. WORK COMPLETED ON AERSALE WO #003697 CARD #20102 CARD ID #1697596 AT AERSALE CRS #4AER685B    N457AW TT: 39,910:44 TC: 39,007
